IDEAS home Printed from https://ideas.repec.org/a/kap/regeco/v3y1991i1p5-26.html
   My bibliography  Save this article

Multiproduct Tariffs

Author

Listed:
  • Wilson, Robert

Abstract

Necessary conditions characterizing optimal nonlinear multiproduct tariffs are derived from aggregate data about customers' responses to linear tariffs. These conditions are amenable to numerical solution with standard software by using a discrete formulation of an associated nonlinear optimization problem cast in terms of the marginal prices charged for incremental bundles. This approach avoids integrability restrictions that otherwise encumber the computations. However, this method does not ensure that customers' second-order conditions for optimality of their demands are satisfied. Some numerical examples are provided, and the extension of the method to Ramsey pricing is also demonstrated. Copyright 1991 by Kluwer Academic Publishers

Suggested Citation

  • Wilson, Robert, 1991. "Multiproduct Tariffs," Journal of Regulatory Economics, Springer, vol. 3(1), pages 5-26, March.
  • Handle: RePEc:kap:regeco:v:3:y:1991:i:1:p:5-26
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ehtamo, Harri & Berg, Kimmo & Kitti, Mitri, 2010. "An adjustment scheme for nonlinear pricing problem with two buyers," European Journal of Operational Research, Elsevier, vol. 201(1), pages 259-266, February.
    2. Jehiel, Philippe & Moldovanu, Benny & Stacchetti, Ennio, 1999. "Multidimensional Mechanism Design for Auctions with Externalities," Journal of Economic Theory, Elsevier, vol. 85(2), pages 258-293, April.
    3. Guy Ho Wang, 2000. "On The Dynamic Incentive of Price-Quality Differentiation By A Monopolist Firm," International Economic Journal, Taylor & Francis Journals, vol. 14(1), pages 33-45.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:regeco:v:3:y:1991:i:1:p:5-26. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.